On reachable set estimation of delay Markovian jump systems with partially known transition probabilities

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, WX (2016) On reachable set estimation of delay Markovian jump systems with partially known transition probabilities. Journal of the Franklin Institute, 353 (15). 3835 - 3856. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34664
DOI https://doi.org/10.1016/j.jfranklin.2016.06.031
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords bounded peak value; aircraft collision avoidance; model predictive control
Citations in Scopus 39 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login